# SDR TSAA9833130

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

FLT - 283 - PILOT REPORT ON TAXI OUT, AIRCRAFT LOST 'A' HYDRAULICS.  UPON RETURN, REPLACED THE HYDRAULIC PRESSURE LINE ON THE MAIN LANDING GEAR ACTUATOR.  SERVICED HYDRAULICS TO FULL AND CYCLED GEAR SEVERAL TIMES WITH GEAR PINS INSTALLED, NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.  TAT:  30,711:25 HOURS.  TAC: 36,561.  (X)
